# SDR IPXA2021013065088

- Difficulty date: December 21, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220569
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3 C MAIN CABIN INTERRUPTED LONGERON 17R IS CRACKED BETWEEN STA. 1461 - 1481.  R & R CRACKED MAIN CABIN INTERRUPTED LONGERON 17R BETWEEN STA. 1461 - 1481 IAW MD-11 SRM 51-33-01.  MINOR
